# SDR RRXA97138

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misdrilled
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MIS-DRILLED HOLE IN WEB AT FWD SIDE OF X-SLIDE DOOR OPENING, AT Y=500 AND OTBD OF TRACK.  *S/D*  FABRICATED AND INSTALLED REPAIR IAW FAA DER COTNEY ENGINEERING SKETCH C44-R23 REV A.
